# SDR 95ZZZX2715

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9390X
- Make and model: Cessna 182E
- Aircraft serial: 18253790
- Engine: Cont O470*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Part number: 1250922202
- Condition: Defective
- Location: Oil Filter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSPECTING FILTER ADAPTER IAW SEB 93-1R1A, FOUND FRETTING OF THE MOUNTING THREADS.  THIS RENDERED THE ADAPTER UNAIRWORTHY.  ADAPTER REPLACED WITH NEW UNIT.
